# SDR ABXA9800412

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591212379
- Condition: Cracked
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER AFT SPAR LEFT VERTICAL Z ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-5 AND DACO DWG 5912123.
